# SDR DALA2015052603480

- Difficulty date: May 25, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 222CF AT FWD GALLEY AREA.  REPLACED THE FLOOR PANEL IAW AMDS 2500-0617.
